# SDR FDEA202304240748

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24924
- Aircraft time: 78,315 hours, 27,945 cycles
- System (JASC): 5200 · Doors
- Part: Cam
- Part number: 141N614931
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GOT LT FWD ENTRY DOOR EICAS.  AFTER SHUTDOWN, DOOR HANDLE HAD RAISED APPROX 4 INCHES, SLIGHTLY ABOVE DOOR ARMED KNUCKLE BUSTER. DOOR HANDLE CONFIRMED FULLY DOWN BEFORE PUSH.  IAW PREVIOUS DISCREPANCIES, SEEMS THAT  RESTRICTIONS TO GIRT BAR IS KEEPING DOOR  HANDLE FROM FULLY SEATING EVERYTIME. PINNED SLIDE & PLACED IN NET IN THE MAIN CARGO COMPARTMENT.  THE DOOR IS FULLY CLOSING EVERYTIME IAW MM  25-66-00-5. WILL MEL DOOR WITHOUT SLIDE.  REMOVED AND TEMP INSTALLED #1 PASSENGER DOOR HANDLE  MECHANISM FOR INSPECTION. WAITING FOR PARTS.      PERFORMED DETAILED INSPECTION & REPAIRS, REF MTSI  52-10/0890. REPLACED DOOR LOCK ACTUATOR CAM, IAW AMM 52-11-13-2. OPS CHECKS GOOD, A/C OK FOR  SERVICE.
